Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Review of J. A. Baker: "Distributional methods for functional equations": published in Aequations Math. vol. 62, no. 1-2, 136-142 (2001)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Department of Mathematical Sciences
Original languageEnglish
JournalZentralblatt MATH
Number of pages1
ISSN1436-3356
Publication statusPublished - 2002

See relations at Aarhus University Citationformats

ID: 279743